Exponential Spline Interpolation in Characteristic Based Scheme for Solving the Advective-Diffusion Equation

Citation

Zoppou, C, Roberts, S & Renka, R 2000, 'Exponential Spline Interpolation in Characteristic Based Scheme for Solving the Advective-Diffusion Equation', International Journal for Numerical Methods in Fluids, vol. 33, pp. 429-452.

Year

2000

Field of Research

  • Plasma Physics; Fusion Plasmas; Electrical Discharges

Updated:  28 January 2023 / Responsible Officer:  Director (Research Services Division) / Page Contact:  Researchers